MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/icb.0b013e3182278843

Медицинская библиотека · Retinal cases & brief reports · 2012

Eyelid cutaneous hypopigmentation after sub-tenon triamcinolone injection after retinal detachment repair.

Shah Chirag P, Rhee David, Garg Sunir J

СтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Cutaneous hypopigmentation has been reported after steroid injection. Sub-Tenon triamcinolone injection is often administered to control or prevent ocular inflammation.

METHODS

Observational case report.

RESULTS

Lower eyelid cutaneous hypopigmentation developed 6 weeks after sub-Tenon triamcinolone injection administered at the conclusion of scleral buckle and vitrectomy for retinal detachment repair. The hypopigmentation eventually resolved at 7 months postoperatively.

CONCLUSION

Sub-Tenon triamcinolone injection at the conclusion of retinal surgery can cause temporary cutaneous hypopigmentation of the eyelid. This risk should be explained preoperatively to patients, particularly those who are more heavily pigmented.

Для цитирования: Shah Chirag P, Rhee David, Garg Sunir J. Eyelid cutaneous hypopigmentation after sub-tenon triamcinolone injection after retinal detachment repair.. Retinal cases & brief reports. 2012. DOI: 10.1097/icb.0b013e3182278843.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.